Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Livšic theorem for banach rings
Pages: 4379 - 4390, Issue 8, August 2017

doi:10.3934/dcds.2017187      Abstract        References        Full text (373.7K)           Related Articles

Genady Ya. Grabarnik - Dept. of Math & Computer Science, St. John's University, Queens, NY, United States (email)
Misha Guysinsky - Deptartment of Mathematics, The Pennsilvania State University, University Park, PA, United States (email)

1 H. Bercovici and V. Nitica, A Banach algebra version of the Livšic theorem, Discr. Contin. Dyn. Syst., 4 (1998), 523-534.       
2 H. Federer, Geometric Measure Theory, Springer, New York, 1969.       
3 H. Furstenberg and H. Kesten, Products of random matrices, The Annals of Mathematical Statistics, 31 (1960), 457-469.       
4 M. Guysinsky, Livšic Theorem for cocycles with values in the group of diffeomorphisms, preprint, 2013.
5 B. Kalinin, Livšic theorem for matrix cocycles, Annals of Mathematics, 173 (2011), 1025-1042.       
6 B. Kalinin and V. Sadovskaya, Periodic approximation of Lyapunov exponents for Banach cocycles, arXiv:1608.05758.
7 A. Karlsson and G. A. Margulis, A multiplicative ergodic theorem and nonpositively curved spaces, Communications in Mathematical Physics, 208 (1999), 107-123.       
8 A. Katok and B. Hasseblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge University Press, Cambridge, 1995.       
9 J. F. C. Kingman, The ergodic theory of subadditive stochastic processes, J. Roy. Statist. Soc. Ser. B, 30 (1968), 499-510.       
10 A. Livšic, Certain properties of the homology of Y-systems, Math. Zametki, 10 (1971), 555-564.       
11 A. Livšic, Cohomology of dynamical systems, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 1296-1320.       
12 R. de la Llave and A. Windsor, Livšic theorems for non-commutative groups including groups of diffeomorphisms, and invariant geometric structures, Ergodic Theory Dynam. Systems, 30 (2010), 1055-1100.       
13 M. A. Naimark, Normed Rings, Translated from the first Russian edition by Leo F. Boron P. Noordhoff N. V., Groningen, 1964.       
14 V. Nitica and A. Torok, Cohomology of dynamical systems and rigidity of partially hyperbolic actions of higher-rank lattices, Duke Math. J., 79 (1995), 751-810.       
15 W. Parry, The Livšic periodic point theorem for non-abelian cocycles, Ergodic Theory Dynam. Systems, 19 (1999), 687-701.       
16 M. Pollicott and C. P. Walkden, Livšic theorems for connected Lie groups, Trans. Amer. Math. Soc., 353 (2001), 2879-2895.       
17 K. Schmidt, Remarks on Livšic theory for nonabelian cocycles, Ergodic Theory Dynam. Systems, 19 (1999), 703-721.       
18 S. J. Schreiber, On growth rates of subadditive functions for semiflows, J. Differential Equations, 148 (1998), 334-350.       
19 L. Zhu, Livšic theorem for cocycles with value in $GL(N,\mathbbQ_p)$, Ph.D. thesis, The Pennsylvania State University, (2012), 1-54.       

Go to top